# SDR IXKA9600046

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CENTER CABIN EMERGENCY EXIT LIGHT INOP.  REPLACED AFT CENTER CABIN EMERGENCY EXIT LIGHT PER MM 33-50-91.  (M)
